Applied Mathematics

Vol.2 No.12(2011), Paper ID 16452, 4 pages

DOI:10.4236/am.2011.212218

 

An Efficient Combinatorial-Probabilistic Dual-Fusion Modification of Bernstein’s Polynomial Approximation Operator

 

Shanaz Ansari Wahid

 

 

Copyright © 2011 Shanaz Ansari Wahid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Wahid, "An Efficient Combinatorial-Probabilistic Dual-Fusion Modification of Bernstein’s Polynomial Approximation Operator," Applied Mathematics, Vol. 2 No. 12, 2011, pp. 1535-1538. doi: 10.4236/am.2011.212218.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.